# SDR TIMA20170606009

- Difficulty date: June 6, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech C-99
- Aircraft serial: U237
- Aircraft time: 23,675 hours, 36,991 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185F03
- Part serial: 11522045R2
- Condition: Separated
- Location: Mlg
- Part time: 234 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL THE TIRE TREAD SEPARATED FROM THE NR 2 MAIN LDG TIRE.   THE TIRE WAS A RECAP.
